Results 1 to 7 of 7

Thread: Thirsty after treatments

  1. #1

    Thirsty after treatments

    Sometimes I end up doing 3 to 4 breathing treatments at the same time. After I'm done, I get so thirsty,. Does anyone else experience this?

  2. #2
    Senior Member
    Join Date
    Jul 2006
    Posts
    5,346
    Hypersal always makes my daughter thirsty.

  3. #3
    Senior Member
    Join Date
    Apr 2012
    Posts
    266
    If you take hypersal, of course... it's salt.

  4. #4
    Hypersal makes me alittle thirsty. I usually have to drink two glasses after breathing 3 or 4 meds

  5. #5
    Senior Member
    Join Date
    Jun 2011
    Posts
    506
    I'd say that's pretty normal. I've always had to drink lots of water after doing Tobi or Colistin.
    Pat, 50 year old male with CF, DF508 & CFTR2. DX at birth. Double-lung trans on 6/16/05 asthma, diabetes, arthritis, chronic pain.
    Medically retired truck driver, married to my personal Angel for 23 years.

  6. #6
    Senior Member
    Join Date
    Jun 2006
    Posts
    539
    I get well hydrated prior to morning neb rx, drink fluids for about 1 hr. before starting. This helps me, get a lot of mucous up and out. Have never been thirsty during or after rx, but I do keep hydrated through out the day.
    I am 69yrs. old delta F508, one of four siblings, diagnosed at age 12, three of us had CF. Bother passed away with CF when he was 24, some 30 yrs. ago. I worked 35 yrs. in Nuclear Medicine, retired in 2004 at age 57 to to take better care of my CF. Have been married to my bride 49 yrs.. Great woman to have put up with me this long. We adopted two children, 3 days old when adopted, now 40yrs. old with total of 5 grandchildren. My lung function is FEV1 of 25% FVC 90%.

  7. #7
    Senior Member
    Join Date
    Dec 2008
    Posts
    518
    the hypersal makes my thirsty too drinking lots of water helps a lot . But right now water makes my reflux worse. The ceftazadime and vanc and levaquin have my stomach in a mess . Having a lot of air in my stomach that causes nausea if I cant burb. Not sure which one caused that it wasnt the vanc I was just on it a month ago had hardly no side effects from it.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •